MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MINIBUNION; PLATE, FIXATION, BONE
Model Number 3100-0030
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Swelling/ Edema (4577)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The original bunion correction was performed on (b)(6) 2020 with the crossroads minibunion products.X-ray evidence at 2-weeks post-operation shows the plate not fully seated onto the shaft of the 1st metatarsal and minimal purchase of the non-locking screw into the lateral cortex of the shaft of the 1st metatarsal with the screw head slightly backed out from the plate.According to the surgeon, the patient had severe post-operative swelling, evidence of wound breakdown with infection, and a non-locking screw that backed-out potentially from restless leg syndrome.Non-conformance was not identified based on the lots that would contribute to these events.Screw back-out may have been due to inadequate fixation intra-operatively or due to the restless leg syndrome of the patient.The following screws were removed with the plate: ref: 3100-3024lk ln: 501198 qty: 1 product name: minibunion locking screw 3.0mm x 24mm.Ref: 3100-2722nl ln: 500723 qty: 1 product name: minibunion non-locking screw 2.7mm x 22mm.
 
Event or Problem Description
The original bunion correction was performed on (b)(6) 2020 with the crossroads minibunion products.X-ray evidence at 2-weeks post-operation shows the plate not fully seated onto the shaft of the 1st metatarsal and minimal purchase of the non-locking screw into the lateral cortex of the shaft of the 1st metatarsal with the screw head slightly backed out from the plate.According to the surgeon, the patient had severe post-operative swelling, evidence of wound breakdown with infection, and a non-locking screw that backed-out potentially from restless leg syndrome.

Brand Name
MINIBUNION
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key11747271
Report Number3011421599-2021-00007
Device Sequence Number11086895
Product Code HRS
UDI-Device Identifier00815432027149
UDI-Public00815432027149
Combination Product (Y/N)N
PMA/510(K) Number
K190658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2022
Device Model Number3100-0030
Device Catalogue Number3100-0030
Device Lot Number501230
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR